# SDR AALA201509119004

- Difficulty date: September 9, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 41,700 hours, 24,902 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C8 CHECK, FLOOR PANEL 151VG, AFT CARGO COMPARTMENT DELAMINATED.  R & R FLOOR PANEL 151VG, AFT CARGO COMPARTMENT IAW AMM CHAP 53-42-14.
